Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Diffeomorphisms of $ 1$-connected manifolds


Author: William Browder
Journal: Trans. Amer. Math. Soc. 128 (1967), 155-163
MSC: Primary 57.20
DOI: https://doi.org/10.1090/S0002-9947-1967-0212816-0
MathSciNet review: 0212816
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Browder, Manifolds with $ {\pi _1} = Z$, Bull. Amer. Math. Soc. 72 (1966), 238-245. MR 0190940 (32:8350)
  • [2] -, On the action of $ {\theta ^n}(\partial \pi )$, Differential and Combinatorial Topology, a symposium in honor of Marston Morse, Princeton Univ. Press, Princeton, N. J., 1965. MR 0177419 (31:1682)
  • [3] W. Browder and M. W. Hirsch, Surgery on piecewise linear manifolds and applications, Bull. Amer. Math. Soc. 72 (1966), 959-964. MR 0217801 (36:890)
  • [4] W. Browder and J. Levine, Fibring manifolds over $ {S^1}$, Comment. Math. Helv. 40 (1966), 153-160. MR 0195104 (33:3309)
  • [5] A. Dold and R. Lashof, Principal quasi-fibrations and fibre homotopy equivalence of bundles, Illinois J. Math. 3 (1959), 285-305. MR 0101521 (21:331)
  • [6] H. Gluck, The embedding of two-spheres in the four-sphere, Bull. Amer. Math. Soc. 67 (1961), 586-589. MR 0131877 (24:A1724)
  • [7] A. Haefliger, Knotted $ (4k - 1)$-spheres in 6k-space, Ann. of Math. (2) 75 (1962), 452-466. MR 0145539 (26:3070)
  • [8] M. Hirsch and B. Mazur, Smoothings of piecewise linear manifolds, Mimeographed, Cambridge Univ., Cambridge, 1964.
  • [9] J. Hodgson, Thesis, Cambridge Univ., Cambridge, 1966.
  • [10] M. Kervaire and J. Milnor, Groups of homotopy spheres. I, Ann. of Math. (2) 77 (1963), 504-537. MR 0148075 (26:5584)
  • [11] D. Montgomery and C. T. Yang, Differentiable actions on homotopy seven spheres, Trans. Amer. Math. Soc. 122 (1966), 480-498. MR 0200934 (34:820)
  • [12] S. P. Novikov, Homotopy equivalent smooth manifolds. I, Izv. Akad. Nauk SSSR Ser. Mat. 28 (1964), 365-474; Amer. Math. Soc. Transl. (2) 48 (1965), 271-396. MR 0162246 (28:5445)
  • [13] -, On manifolds with a free abelian fundamental group and their applications (Pontrjagin classes, smoothings, multidimensional knots), Izv. Akad. Nauk SSSR 30 (1966), 207-246. (Russian) MR 0196765 (33:4951)
  • [14] R. Palais, Extending diffeomorphisms, Proc. Amer. Math. Soc. 11 (1960), 274-277. MR 0117741 (22:8515)
  • [15] S. Smale, On the structure of manifolds, Amer. J. Math. 84 (1962), 387-399. MR 0153022 (27:2991)
  • [16] R. Thom, Classes de Pontrjagin des variétés triangulées, Colloq. Internat. Topological Algebra, Mexico, 1958. MR 0102071 (21:866)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.20

Retrieve articles in all journals with MSC: 57.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0212816-0
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society